Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/60920


Title: Construction of simply connected open sets by positively homogeneous functions and its importance in the Marshallian consumer surplus analysis
Authors: Wang,Shu G.
Contributors: 政大經濟系
Keywords: Konsumtheorie;Consumer theory;Statistische Methodenlehre;Statistics;Theorie;Theory
Date: 1994-09
Issue Date: 2013-09-16 16:05:50 (UTC+8)
Abstract: Two conditions assuring path independency in any line integral are that the integration domain be a simply connected open set and that the integrand have a symmetric Jacobain matrix in that domain. This paper provides a rigorous account of how a path-dependent line integral can retain path independency in a subset of the original domain. The implicit function theorem, intuitively, proves to be a key avenues toward the establishment of our main result when a positively homogeneous function defines the subset. The Poincare' lemma is used to derive a general proof. An application is made to the consumer surplus analysis in which such a technical concern is commonly ignored.
Relation: 經濟論文, 22(2), 83-106
Data Type: article
Appears in Collections:[經濟學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML618View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing